Allchemists

One platform for all pharmacies and healthcare shops anywhere in the world. Welcome to our store!
Availability: Out of Stock

Day Nurse Capsules

SKU: 76083

£7.49

Day Nurse Capsules have been specifically formulated to provide complete relief from the symptoms of cold and flu in an easy and convenient capsule form.

 

Out of stock

Email when stock available

All Chemists
  • Name of shop: All Chemists
  • GPhC registraion number: 9011271
  • Address: 381 Church Lane, Kingsbury
    London
    NW9 8JB
    GB
    London

view seller details

Description

Day Nurse Capsules provide relief from the symptoms of colds and flu, without having a drowsy effect. It contains the active ingredients paracetamol, pseudoephedrine, and pholcodine.

Complete daytime relief from

  • aches
  • pains
  • blocked or runny nose
  • sore throat
  • headache
  • tickly cough

Uses / Instructions

  • 30Take during the day.
  • Adults and children over 12 years: 2 capsules, to be taken with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed. Do not take more than 3 doses in any 24 hours if you also intend to take a night-time Paracetamol-containing product at bedtime.
  • Children 6 to 12 years: 1 capsule, to be taken with a drink every 4 hours, up to a maximum of 3 doses in 24 hours, if needed. Do not give to children under 6 years.

Warnings

Caution when using Day Nurse Capsules:

    • Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
    • Do not take if you are pregnant or breast feeding.
    • Contains paracetamol. Do not take with any other paracetamol-containing products.
    • Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or have asthma.
    • If symptoms persist consult your doctor.

Possible side effects whilst taking Day Nurse Capsules:

      • Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol.
      • Side effects with Phenylpropanolamine are rare but may cause sleep disturbance, increased heartbeat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported.
      • Side effects are not common with Dextromethorphan and when they occur are usually mild.
      • Occasionally dizziness, upset stomach, nausea or vomiting may occur. If you are concerned stop taking the product and consult your pharmacist.

Side Effects

Possible side effects whilst taking Day Nurse Capsules:

  • Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol.
  • Side effects with Phenylpropanolamine are rare but may cause sleep disturbance, increased heartbeat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported.
  • Side effects are not common with Dextromethorphan and when they occur are usually mild.
  • Occasionally dizziness, upset stomach, nausea or vomiting may occur. If you are concerned stop taking the product and consult your pharmacist.

Ingredients

Active ingredients: paracetamol 500mg, pseudoephedrine hydrochloride 30mg, pholcodine 5mg.

Other ingredients: sodium starch glycollate, magnesium stearate ), sodium lauryl sulphate, gelatine and colours quinoline yellow (E 104), allura red (E 129), titanium dioxide (E 171) and printing ink Opacode Black (containing shellac (E 904), iron oxide (E 172), soya lecithin, Antifoam DC 1510).

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Quick Comparison

Day Nurse Capsules removeBeechams Cold & Flu Hot Lemon & Honey Sachets removeASHTON & PARSONS INFANTS POWDERS removeParacetamol 500mg Caplets removeFluconazole 150mg capsules (Thrush) removeGERMOLOIDS TRIP ACTION SUPPOSITORIES remove
NameDay Nurse Capsules removeBeechams Cold & Flu Hot Lemon & Honey Sachets removeASHTON & PARSONS INFANTS POWDERS removeParacetamol 500mg Caplets removeFluconazole 150mg capsules (Thrush) removeGERMOLOIDS TRIP ACTION SUPPOSITORIES remove
Image
SKU760834010424094751110734
Rating
Price£7.49£2.99£4.49£1.05£1.89£7.69
Stock

Out of stock

Out of stock

50 in stock

78 in stock

AvailabilityOut of stockOut of stock50 in stock78 in stock
Add to cart

Read more

Read more

Add to cart

Add to cart

Add to cart

Add to cart

WeightN/A50 kgN/AN/A20 kgN/A
DimensionsN/A13 cmN/AN/A13 cmN/A

100% secure your website.
Powered by
Select the fields to be shown. Others will be hidden. Drag and drop to rearrange the order.
  • Image
  • SKU
  • Rating
  • Price
  • Stock
  • Availability
  • Add to cart
Click outside to hide the comparison bar
Compare
Shopping cart close